# SDR USAA2011030890990

- Difficulty date: March 7, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 34,376 hours, 12,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1564 - PHL - EEL - EMERGENCY LIGHT OVER DOOR 3L FELL OUT OF RECEPTACLE AND WILL NOT STAY IN PLACE.  MAINTENANCE RE-INSTALLED EMERGENCY LIGHT OVER 3L DOOR.
